# SDR DXTA2025071404197

- Difficulty date: July 10, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N577QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605735
- Aircraft time: 15,113 hours, 11,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER DOING A FLIGHT AN HOUR AGO EMERGENCY CABIN LIGHTS ARE FLASHING OVER THE ENTRY DOOR AS WELL AS SEAT THREE AND FOUR.  FLOOR LIGHTS ARE FLASHING AS WELL. ARRIVED AND POWERED UP THE AIRCRAFT. TURNED ON AND NOTICED THAT THE 2 FWD CABIN EMERGANCY LINGS WERE FLASHING. PUT THE EM. LIGHT SWITCH IN THE ARMED POSITION AND LET THE BATTERY CHARGE FOR 30 MINUTES. AFTER 30 MINUTES SELECTED THE EM. LIGHTS TO THE ON POSITION AND NOTICED THAT THE LIGHTS WERE STEADY ON FOR 5 MINUTES BEFORE STARTING TO FLASH AGAIN. FWD EM. BATTERY POWER SUPPLY WILL REQUIRE REPLACMENT.   REMOVED THE DEFECTIVE FWD EM. BATTERY  INSTALLED A REPAIRED BATTERY REFERENCING AMM: 33-50-01. CHARGED THE BATTERY FOR 1.75 HRS PER AMM: 33-50-01. OPS CHECK OF THE EMERGANCY LIGHTING SYSTEM WAS GOOD.
